# SDR AALA201801089014

- Difficulty date: December 8, 2017
- Submitted: January 9, 2018
- Operation: Air carrier
- Aircraft: N278AY
- Make and model: Airbus A330-323
- Aircraft serial: 388
- Aircraft time: 76,510 hours, 10,657 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Pin
- Part number: 201483202
- Part serial: SER434098
- Condition: Corroded
- Location: Bs 732-1469
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION TO UPPER PIN BETWEEN BS 732 TO 1469, BETWEEN RIBS 2 AND 3.   REPLACED THE PIN IAW EA 275970.
